Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Recovered from Dengue fever. Taking pan20 and bicosules tablets. Advise diet

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3950 Questions

default
Posted on Sun, 8 Dec 2013 in General Health
Question: I have recoverd from Dengu fever now and my WBC and platelets counts are normal, taking pan20 and bicosules tablet. Please advise the diet / health habits to avoid dengu reoccurring again.
doctor
Answered by Dr. Raju A.T 7 hours later
Brief Answer: High protein diet Detailed Answer: Hi, Thanks for your query. High protein diet and continuing the multivitamin supplement would suffice to maintain the immune strength. This will prevent relapse of the dengue and also help in rebuilding the defense system. Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Multivitamin

doctor1 MD

hello doctor
i hve problem of hairfal frm last 3yrs but there is no patches etc, hve dandruf but not flaky but sometimes it itches much.....i hve done rebonding on my hair in between when hairfal stoped for sometime but now its again falling...i hve applied many oils but no effect....volume of hair going down day by day...should i use multivitamin..??
kindly help me....

doctor1 MD

hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi vitamin as well as Lakota for my arthritis and a calcium pill and a iron supplement with a whey protein powder what should i do i even refrain from anal sex at the moment i have had it for almost two weeks now

doctor1 MD

I am 65years old a female, my body feels heavy and i have pains at my lower back and my tighs and knees i am 91kilo i started gaining weight as i am using amlodipine 5mg ,started 2006, weight gain started 2010. When i walk i loose balance as if something is pushing me sideways.I have herpes.I use GNLD omega3 i use Ehinacea herbal tabs when i have an attack. I feel weak sometimes. Is there any good multivitamin for menopausal women

doctor1 MD

I am just starting plaquenil 200mg twice a day. But I also need to take metformin, Lipitor and nexium. I m not sure how to time them all properly. I also need to take a multimineral/multivitamin and iron as well. Concerned about my stomach as well as I have GERD too.

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...